Issues

 / 

1982

 / 

December

  

Reviews of topical problems


Solitons in quasi-one-dimensional molecular structures

Text can be downloaded in Russian. English translation is available here.
PACS: 87.15.By, 31.90.+s (all)
DOI: 10.1070/PU1982v025n12ABEH005012
URL: https://ufn.ru/en/articles/1982/12/c/
Citation: Davydov A S "Solitons in quasi-one-dimensional molecular structures" Sov. Phys. Usp. 25 898–918 (1982)
BibTex BibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
%0 Journal Article
%T Solitons in quasi-one-dimensional molecular structures
%A A. S. Davydov
%I Physics-Uspekhi
%D 1982
%J Phys. Usp.
%V 25
%N 12
%P 898-918
%U https://ufn.ru/en/articles/1982/12/c/
%U https://doi.org/10.1070/PU1982v025n12ABEH005012

Оригинал: Давыдов А С «Солитоны в квазиодномерных молекулярных структурах» УФН 138 603–643 (1982); DOI: 10.3367/UFNr.0138.198212c.0603

Cited by (210) Similar articles (20)

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions